BibTeX record journals/twc/LiGWC19

download as .bib file

@article{DBLP:journals/twc/LiGWC19,
  author    = {Ke Li and
               Xiaofeng Gao and
               Fan Wu and
               Guihai Chen},
  title     = {A Constant Factor Approximation for d-Hop Connected Dominating Set
               in Three-Dimensional Wireless Networks},
  journal   = {{IEEE} Trans. Wireless Communications},
  volume    = {18},
  number    = {9},
  pages     = {4357--4367},
  year      = {2019},
  url       = {https://doi.org/10.1109/TWC.2019.2923744},
  doi       = {10.1109/TWC.2019.2923744},
  timestamp = {Mon, 23 Sep 2019 17:25:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/twc/LiGWC19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics